# SDR FDEA202406161028

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Slat 1
- Component: Slat, Airbus
- Component part number: A5786325116300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT 1 SKELETON RIB 24, 1EA WEB LOWER EDGE CRACK AT FOLDING NOSE O/B SIDE ACCOMPLISHED THE ANGLE REPAIR AT RH WING SLAT #1 RIB24 I.A.W FEDEX EA NO:T6-5750-  T0379841 P1, SEQ NO:000778, TITLE:WINGS-FLIGHT SURFACES- RH #1 SLAT-RIB24 LEADING EDGE   WEB PLATE FOUND CRACKED. THE REPAIR CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100
